MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,CATHETER,SUCTION,10 FR,2 GLV,MINI

Medline Industries, LP MEDLINE; TRAY,CATHETER,SUCTION,10 FR,2 GLV,MINI
Catalog Number DYND40980
Medical Device Problem Codes Material Deformation (2976); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the suction catheters were defective and not sucking.
 
Additional Manufacturer Narrative
The customer reported that the suction catheters were defective and not sucking, and that the caregiver disposed of the full case due to defect.Medline quality received a complaint for 1 cs of the product; the samples were hooked up to a suction aspirator and suction was attempted at various levels, but they did not suction, and the unit was not further tested.The reported problem was confirmed, and the cause was updated to defect confirmed: unknown responsible party, cannot determine cause w/received sample.Overall, a replacement was issued, the manufacturing site will be notified on a quarterly basis, and the division will monitor the complaint during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,CATHETER,SUCTION,10 FR,2 GLV,MINI
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50235985
Report Number1417592-2026-16726
Device Sequence Number10273367
Product Code OFR
UDI-Device Identifier40080196033370
UDI-Public40080196033370
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND40980
Device Lot Number6052212019
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/28/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown